# SDR AALA20100505MIA01

- Difficulty date: May 5, 2010
- Submitted: August 3, 2010
- Operation: Air carrier
- Aircraft: N628AA
- Make and model: Boeing 757223
- Aircraft serial: 24586
- Aircraft time: 62,085 hours, 22,048 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY LIGHT AT 10D DAMAGED.  REPLACED LAMP FOR SEAT MOUNTED EMERGENCY LIGHT AT 10D.  OPS CHECKED NORMAL.
